# SDR CALA2019092801658

- Difficulty date: September 27, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 69,276 hours, 24,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR PROBLEM REPORTED BY OPERATIONS UPDATED MAA CODE FIX USING VENDOR MAA SCREEN INSPECT THE ENTRY DOOR FOR ANY DEFECTS AND CONTACT TOMC LOCKED BY TOMC OCM FOUND 1L DOOR EXT HANDLE WILL NOT SPRING BACK INTO RECESSED POSITION. ADD EMP: MTC FERRY COMPLETED, LOG UNLOCKED FOUND EXTERIOR DOOR HANDLE SHAFT SPRING BROKEN. R&R SAME. FIM 52-10-00-810-811 STEP D1F2. LINER AND SLIDE "NOT" REMOVED. DOOR HANDLE OPS GOOD.
